RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de Russie. VI série, 1925, Volume 19, Issue 9-11, Pages 383–404 (Mi izv4495)  

Sur les pectolites des monts Chibines en Laponie Russe

E. Kostyleva


Full text: PDF file (4131 kB)

Citation: E. Kostyleva, “Sur les pectolites des monts Chibines en Laponie Russe”, Bulletin de l'Académie des Sciences de Russie. VI série, 19:9-11 (1925), 383–404

Citation in format AMSBIB
\Bibitem{Kos25}
\by E.~Kostyleva
\paper Sur les pectolites des monts Chibines en Laponie Russe
\jour Bulletin de l'Acad{\'e}mie des Sciences de Russie. VI s\'erie
\yr 1925
\vol 19
\issue 9-11
\pages 383--404
\mathnet{http://mi.mathnet.ru/izv4495}


Linking options:
  • http://mi.mathnet.ru/eng/izv4495
  • http://mi.mathnet.ru/eng/izv/v19/i9/p383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:105
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020